# SDR 20001114SH009

- Difficulty date: January 19, 2000
- Submitted: November 14, 2000
- Operation: Air carrier
- Aircraft: N191AJ
- Make and model: Doug DC-9-83
- Aircraft serial: 53191
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Csd
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 8,263 hours, 4,146 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

KIN/ORD - FLT JM 051 - ON CLIMBING THROUGH 10,000 FEET, NR 2 ENGINE GENERATOR FREQUENCY WENT LOW (390 HZ) CAUSING THE GENERATOR TO TRIP OFF-LINE.  THE AIRCRAFT RETURNED TO KINGSTON.  ON LANDING, MAINT CARRIED OUT AN INVESTIGATION, FOUND THE CSD AT FAULT.  AIRCRAFT REMOVED FROM SERVICE FOR A CSD CHANGE.  THIS REPORT REMAINS OPEN UNTIL THE CSD CHANGE HAS BEEN COMPLETED.  (X)
